MathSciNet Relay Station
MathSciNet bibliographic data
MR1452813 (99a:46122) 46L57 (16W25 46L05 47B47)
Mathieu, Martin Derivations implemented by local multipliers. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1133–1138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement